# SDR CA040924003

- Difficulty date: June 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO SELECT MLG GEAR UP DURING CLIMB.  AFTER CONSULTING THE TECHNICAL DEPARTMENT WE TRIED RECYCLING BUT WITH NO SUCCESS. RETURNED TO BASE.  NOSE GEAR CENTERING PROXIMITY SENSOR REPLACED ACC AMM 32-61-06.
